# SDR CA021120008

- Difficulty date: November 4, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Kaman K-1200
- Aircraft time: 6,177 hours
- Engine: Lyc T5317A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Condition: Failed
- Location: Eng/Xmsn
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT HEARD A LOUD BANG AS HE WAS LOWERING A LOG ONTO LANDING WITH A SLIGHT DROP IN ALTITUDE. THE AIRCRAFT WAS LANDED AND THE MAIN DRIVE SHAFT BETWEEN ENGINE AND TRANSMISSION WAS ROTATED. THE ROTATIONHAD A ROUGH SOUND WHICH WAS REPORTED TO THE AIRCRAFT MANUFACTURER. THE CLUTCH ASSY WAS REMOVED ANDHAD SIGNS OF SPRAG DAMAGE. THE MANUFACTURE RECOMMENDED CHANGING CLUTCH AND INPUT. A MANUFACTURES REPRESENTITIVE IS GOING TO LOOK AT CLUTCH AND INSTALL NEW INPUT. INVESTIGATION BY MANUFACTURER IS CONTINUING. A/F TIME 6504.3 DATE OF OCCURANCE NOV.4/02
